# SDR SIMA20221025003

- Difficulty date: October 25, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17005661005
- Condition: Corroded
- Location: Rh Outbd Floor S
- Component: Sill, Right Flo
- Component part number: 17005661005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-27 ? CORROSION ON RH OUTBD FLOOR SILL BETWEEN FR 17-20. (LEVEL 2 CORROSION)-C/A-RAR R/H OUTBOARD FLOOR SILL BETWEEN FRAMES 17-20 IAW EMB 175 SRM 51-40-08.
